Alert archive / Indiana / Small Craft Advisories in 2016
Small Craft Advisory 74, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Dec 18, 2016, 11:07 PM EST. It took effect at Dec 19, 2016, 10:00 AM EST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Dec 18, 2016, 11:07 PM EST (04:07 UTC)
- In effect from
- Dec 19, 2016, 10:00 AM EST
- Expired
- Dec 20, 2016, 4:00 AM EST
- In force
- 18 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted.
566 WHUS73 KIWX 190407 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1107 PM EST SUN DEC 18 2016 LMZ043-046-191215- /O.EXP.KIWX.SC.Y.0073.000000T0000Z-161219T0400Z/ /O.NEW.KIWX.SC.Y.0074.161219T1500Z-161221T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1107 PM EST SUN DEC 18 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM MONDAY TO 10 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM MONDAY TO 10 PM EST TUESDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS LATE MONDAY MORNING THROUGH MONDAY NIGHT...INCREASING TO 30 KNOTS TUESDAY. WEST 10 TO 20 KNOTS. * WAVES: 2 TO 5 FEET MONDAY BUILDING TO 5 TO 10 FEET TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
5 follow-up statements
480 WHUS73 KIWX 190857 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 357 AM EST MON DEC 19 2016 LMZ043-046-191700- /O.CON.KIWX.SC.Y.0074.161219T1500Z-161221T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 357 AM EST MON DEC 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EST TUESDAY. * WINDS: SOUTH TO SOUTHWEST TO 25 KNOTS LATE THIS MORNING THROUGH TONIGHT. SOUTHWEST TO 30 KNOTS TUESDAY. * WAVES: 3 TO 6 FEET TODAY BUILDING TO 5 TO 10 FEET TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
003 WHUS73 KIWX 191650 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1150 AM EST MON DEC 19 2016 LMZ043-046-200100- /O.CON.KIWX.SC.Y.0074.000000T0000Z-161221T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1150 AM EST MON DEC 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST TUESDAY. * WINDS: SOUTH TO SOUTHWEST TO 25 KNOTS THROUGH TONIGHT. SOUTHWEST TO 30 KNOTS TUESDAY. * WAVES: 3 TO 6 FEET BUILDING TO 5 TO 10 FEET TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
526 WHUS73 KIWX 192045 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 345 PM EST MON DEC 19 2016 LMZ043-046-200445- /O.EXT.KIWX.SC.Y.0074.000000T0000Z-161220T0900Z/ /O.NEW.KIWX.GL.W.0017.161220T0900Z-161220T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 345 PM EST MON DEC 19 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST TUESDAY... ...GALE WARNING IN EFFECT FROM 4 AM TO 4 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 4 PM EST TUESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST TUESDAY. * WINDS: SOUTH TO SOUTHWEST TO 25 KNOTS THROUGH TONIGHT. A PERIOD OF GALES TO 35 KNOTS CAN BE EXPECTED...ESPECIALLY LATE TUES MORNING INTO TUESDAY AFTERNOON. * WAVES: 3 TO 5 FEET BUILDING TO 4 TO 7 FEET TUESDAY...ESPECIALLY ALONG THE LAKESHORE AREAS OF BERRIEN COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
964 WHUS73 KIWX 200342 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1042 PM EST MON DEC 19 2016 LMZ043-046-201145- /O.CON.KIWX.SC.Y.0074.000000T0000Z-161220T0900Z/ /O.CON.KIWX.GL.W.0017.161220T0900Z-161220T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1042 PM EST MON DEC 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... ...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 4 PM EST TUESDAY... A GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 4 PM EST TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY. * WINDS: SOUTH TO SOUTHWEST TO 25 KNOTS THROUGH TONIGHT. A PERIOD OF GALES TO 35 KNOTS CAN BE EXPECTED...ESPECIALLY LATE TUESDAY MORNING INTO TUESDAY AFTERNOON. * WAVES: 3 TO 5 FEET BUILDING TO 5 TO 8 FEET TUESDAY... ESPECIALLY ALONG THE LAKESHORE AREAS OF BERRIEN COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
604 WHUS73 KIWX 200848 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 348 AM EST TUE DEC 20 2016 LMZ043-046-201700- /O.EXP.KIWX.SC.Y.0074.000000T0000Z-161220T0900Z/ /O.CON.KIWX.GL.W.0017.161220T0900Z-161220T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 348 AM EST TUE DEC 20 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS: SOUTHWEST GALES 35 TO 40 KNOTS, ESPECIALLY LATE THIS MORNING INTO EARLY THIS AFTERNOON. * WAVES: 4 TO 8 FEET...ESPECIALLY ALONG THE LAKESHORE AREAS OF BERRIEN COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Dec 18, 7:34 PM EST, 3 hours 33 minutes earlier.
Area forecast discussion, Dec 18, 7:34 PM EST, 3 hours 33 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 734 PM EST Sun Dec 18 2016 .SYNOPSIS... Issued at 730 PM EST Sun Dec 18 2016 Cold and dry air works into the region overnight allowing clouds to clear out and very cold temperatures to overspread the region into Monday. During the day Monday, high pressure moves through and allows for warmer temperatures for Tuesday. The region also will be in a drier period through at least Wednesday. && .UPDATE... Issued at 730 PM EST Sun Dec 18 2016 Wind chills will be the obvious near term forecast concern tonight into tomorrow. Strong low level thermal trough will continue to advect across southern Great Lakes/Ohio Valley. Continued backing of low level winds this evening will allow for diminishing/northward retreating lake effect cloud trend which will allow for significant radiational cooling, especially considering new snowpack across the northwest. In terms of headlines, main items of uncertainty remain in regards to wind speeds and decoupling. Lingering effects from lake aggregate troughing and sfc anticyclone track across central portions of the forecast area could allow for just enough of a gradient to yield more significant wind chills of 15 to 25 below. Confidence in any headlines at this point would be across the northwest portions of the area. Upstream temperature trends across northeast Illinois/northwest Indiana do also raise some concern for lower end chills closer to 20 below. Depending on how cold temps get, could reach criteria across the west as return southwesterly flow becomes established mid morning tomorrow. Will assess trends over the next few hours for possible need for headlines across west/northwest portions of the forecast area, with wind speeds remaining the main item of uncertainty. && .SHORT TERM...(This Evening through Monday) Issued at 212 PM EST Sun Dec 18 2016 Primary question near term is timing of ewd advance of clearing line and extent of radiational cooling overnight. Hyper intense low level cold advection ongoing wwd over IL/WI as tremendous 1040+ mb arctic ridge shifts east with 24 hour temp drops of 25 to 35 degrees common. Highres placement of ridge axis late tonight/Mon morning should foster clearing and strongly favors decoupling especially considering existing snowpack in place and of which will allow sfc temps to crater. SBN record is -9/1983 and FWA -8/1963...both of which should be shattered. Only notable change was to stripe Berrien county warmer as lake cloud plume persists there overnight. Thus given expected decoupling do not expect wind chill concerns sans far w/nw Mon am as return flow begins to emerge. However that too looks light given back side flow this aftn through ne KS/nw MO/sw IA. Otherwise arctic ridge will continue ewd as weak return flow develops in the aftn. This will allow for quite a rebound compared to daybreak temps yet will continue to undercut mos temps especially unrealistic met mos which appears broken attm. && .LONG TERM...(Monday Night through Sunday) Issued at 212 PM EST Sun Dec 18 2016 Arctic ridge will retreat to off the atlantic coast by Tue as upstream CONUS heights flatten to westerly ahead of transient nrn stream wave train shifting through srn Canada. Lead sys does little Tue as it races through James Bay. Secondary disturbance cresting the nrn MT Rockies will dig to some degree sewd into the lakes late Wed although some notable spread aloft in spectral solutions still evident. Regardless some assemblance of adequate moisture return and acceptable dynamics aloft come Thu to warrant continued low chc pop mention of -sn...especially north inline with concensus track. Thereafter significant CONUS pattern amplification seen as vigorous disturbance ejecting through the China Sea this aftn races ewd through the npac and amplifies inland into the srn Rockies next weekend. Depth of amplifying upper trough and subsequent newd ejection deepening sfc cyclone thereafter in certain flux given gamut of solutions since yda. Indicated spread at this time range per 12Z guidance about 500 miles with EC/GEM well tracking well north through the upper midwest and GFS similar to yesterdays 12Z EC tracking through the OH river. Regardless Christmas holiday travel impacts potentially loom large... && .AVIATION...(For the 00Z TAFS through 00Z Monday Evening) Issued at 730 PM EST Sun Dec 18 2016 Dry air works into the region overnight and erodes the clouds from the lake effect band that moved through today. Winds turn more westerly overnight away from northerly so expecting clouds to move away from SBN as well. Both sites go to SKC at some point Monday with FWA earlier than SBN. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...Small Craft Advisory until 11 PM EST this evening for LMZ043-046. && SYNOPSIS...Marsili UPDATE...Roller SHORT TERM...T LONG TERM...T AVIATION...Roller Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Dec 18, 9:33 PM EST, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 933 PM EST SUN DEC 18 2016 INZ003>009-012>016-MIZ077>080-200245- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-BERRIEN-CASS MI-ST. JOSEPH MI- BRANCH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE... LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE... LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON... BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH... BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE... SYRACUSE...MENTONE...NILES...BENTON HARBOR...ST. JOSEPH... FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...DOWAGIAC... CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON... MENDON...COLDWATER...BRONSON 933 PM EST SUN DEC 18 2016 /833 PM CST SUN DEC 18 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...TONIGHT DANGEROUS WIND CHILL TEMPERATURES OF 15 BELOW TO 25 BELOW ARE EXPECTED THIS EVENING THROUGH TONIGHT. PLEASE REFERENCE THE LATEST WINTER WEATHER MESSAGE FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY DANGEROUS WIND CHILL TEMPERATURES WILL LIKELY CONTINUE THROUGH NOON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ017-018-020-022>027-032>034-MIZ081-OHZ001-002-004-005-015-016-024- 025-200245- WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS- GRANT-BLACKFORD-JAY-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...COLUMBIA CITY...TRI-LAKES... SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...MONTICELLO...MONON... BROOKSTON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB... MEXICO...WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND... HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...HILLSDALE... JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD... SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON... DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA... LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT... OHIO CITY...LIMA...SPENCERVILLE 933 PM EST SUN DEC 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...TONIGHT LOW TEMPERATURES WILL DROP BELOW ZERO TONIGHT WITH THE COLDEST READINGS OF 10 BELOW TO 15 BELOW ACROSS NORTHWEST AND PORTIONS OF NORTH CENTRAL INDIANA. WINDS ARE EXPECTED TO BECOME LIGHT...BUT BRIEF WIND CHILLS COLDER THAN 15 BELOW ZERO ARE POSSIBLE LATE TONIGHT INTO MONDAY MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WIND CHILLS OF AROUND 15 BELOW ARE POSSIBLE MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-200245- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 933 PM EST SUN DEC 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL PERSIST THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY CONDITIONS WILL REMAIN HAZARDOUS FOR SMALL CRAFT FOR MUCH OF THE MONDAY AFTERNOON THROUGH TUESDAY NIGHT PERIOD. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 18, 8:36 PM EST | Wind Chill Advisory | IWX | Elkhart, Fulton, LaGrange, Marshall, Noble, Pulaski and 2 more | 15 hr |
| Dec 19, 3:45 PM EST | Gale Warning | IWX | 24 hr |
Nearby
Small Craft Advisories in Indiana, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.